# SDR MALA040640

- Difficulty date: September 16, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 14,982 hours, 16,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, NOTED WEB CORRODED STA 288-294.  REPAIRED IAW THE SRM.  AIRCRAFT RETURNED TO SERVICE 9/25/04.
